MAUDE Adverse Event Report: DEPUY MITEK LLC US MICRIFXQA+ W/#4OC C1; SOFT-TISSUE ANCHOR, BIOABSORBABLE

DEPUY MITEK LLC US MICRIFXQA+ W/#4OC C1; SOFT-TISSUE ANCHOR, BIOABSORBABLE
Model Number 212045
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint #: (b)(4).Initial reporter phone number: (b)(6).Udi: (b)(4).
 
Event or Problem Description
It was reported by affiliate via fax that during an implantation the micrifxqa+ w/#4oc c1 was broken.No patient consequence and no surgical delay was reported.No additional information was provided.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H10 additional narrative: additional information: investigation summary: the complaint device was not returned after multiple attempts for device return, therefore unavailable for a physical evaluation.Multiple attempts were done to obtain more information regarding the event but no response was received.With the information provided, and without the complaint device to evaluate, we cannot determine a root cause for the reported failure.A manufacturing record evaluation was performed for the finished device lot number (3l87329), and no non-conformances were identified.Should the device ever be received back in the future, this complaint file will be reopened at that time and an evaluation will be performed and documented.At this point in time, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.Device history lot: a manufacturing record evaluation was performed for the finished device lot number (3l87329), and no non-conformances were identified.

Brand Name
MICRIFXQA+ W/#4OC C1
Common Device Name
SOFT-TISSUE ANCHOR, BIOABSORBABLE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
MDR Report Key9593232
Report Number1221934-2020-00220
Device Sequence Number3243967
Product Code MAI
UDI-Device Identifier10886705001903
UDI-Public10886705001903
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K150209
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2022
Device Model Number212045
Device Catalogue Number212045
Device Lot Number3L87329
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/10/2020
Supplement Date Received by Manufacturer03/11/2020
Initial Report FDA Received Date01/15/2020
Supplement Report FDA Received Date03/12/2020
Patient Sequence Number1